# SDR SWIA2025111400003

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 46,538 hours, 42,811 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIFF PRESS WARNING MESSAGE ON CLIME OUT    (FLIGHT 4710)    ARRIVED AT AIRCRAFT, AND FOUND NO HARD FAULTS. INTERROGATED LRU FAULT HISTORY, AND FOUND NO FAULTS. TROUBLESHOT PER FIM 45-45-00.  REMOVED AND REPLACED CPAM, PERFORMED OPS CHECK OF CPAM IN REF TO AMM 21-33-01. OPS CHECK GOOD PRESSURIZED AIRCRAFT IN REF TO AMM 21-31-00 FOR 10 MINUTES. OPS CHECK GOOD. PERFORMED PITOT LEAK TEST IN REF TO AMM 34-11-00. OPS CHECK GOOD.PLEASE REFERENCE AML 1748211  PLEASE REFERENCE AML 1748212
